# SDR MASA200602514

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 193 hours, 140 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7139 RDU.  PITCH FEEL CAUTION MESSAGE.  REMOVED SSCU NR 1 AND INSPECTED PINS WITH NO DEFECTS NOTED.  REINSTALLED SSCU AND PERFORMED SYSTEM TEST.  FAULT CLEARED AND SYSTEM TEST NORMAL.
